# SDR SIMA200729701

- Difficulty date: October 22, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N729AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145343
- Aircraft time: 16,007 hours, 14,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PROXIMITY STRIPS INOP, ONE STRIP BETWEEN ROW 9-11.  REMOVED AND REPLACED EMERGENCY FLOOR LIGHTS IAW EMB 135 AMM 33-50-12.  OPS CHECK GOOD  ACTION RESTORES MEL/CLEARED MIC SHEET.  AIRCRAFT RETURNED TO SERVICE.
